On the Stability of Differential Systems with Respect to Almost Periodic Linear Approximation
Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 208-214
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_2_a7,
author = {A. V. Lipnitskii},
title = {On the {Stability} of {Differential} {Systems} with {Respect} to {Almost} {Periodic} {Linear} {Approximation}},
journal = {Differencialʹnye uravneni\^a},
pages = {208--214},
year = {2005},
volume = {41},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_2_a7/}
}
A. V. Lipnitskii. On the Stability of Differential Systems with Respect to Almost Periodic Linear Approximation. Differencialʹnye uravneniâ, Tome 41 (2005) no. 2, pp. 208-214. http://geodesic.mathdoc.fr/item/DE_2005_41_2_a7/